# SDR SWAA2023032720943

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,492 hours, 31,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PHOTOLUMINESENT STRIP LIGHTING COVER LOOSE NEAR BACK GALLEY<[01] REINSTALLED PHOTOLUMINESENT STRIP PER AMM 33-51-15 OPS CHECKS GOOD
